RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Palamodov Viktor Pavlovich

Statistics Math-Net.Ru
Total publications: 55
Scientific articles: 53
Presentations: 1

Number of views:
This page:2023
Abstract pages:10404
Full texts:4468
References:495
Professor

http://www.mathnet.ru/eng/person18800
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197742

Publications in Math-Net.Ru
2016
1. V. P. Palamodov, “New approaches to inverse scattering”, Uspekhi Mat. Nauk, 71:3(429) (2016),  123–148  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:3 (2016), 513–537  isi  scopus
2001
2. V. P. Palamodov, “Fourier Integrals, Special Functions, and the Semicontinuity Phenomenon”, Funktsional. Anal. i Prilozhen., 35:2 (2001),  53–63  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 35:2 (2001), 124–132  isi  scopus
1998
3. V. P. Palamodov, “Lectures on Integral Geometry and Computer Thomography”, Math. Ed., 1998, 1(4),  22–33  mathnet
1997
4. V. P. Palamodov, “Lectures on Integral Geometry and Computer Thomography”, Math. Ed., 1997, 3,  46–65  mathnet
5. V. P. Palamodov, “Integral Geometry and Computer”, Math. Ed., 1997, 1,  28–37  mathnet
1991
6. V. P. Palamodov, “Generalized functions and harmonic analysis”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 72 (1991),  5–134  mathnet  mathscinet  zmath
1990
7. V. P. Palamodov, “Tangent fields on deformations of complex spaces”, Mat. Sb., 181:10 (1990),  1320–1340  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:1 (1992), 163–182  isi
1986
8. V. P. Palamodov, “Deformations of complex spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 10 (1986),  123–221  mathnet  mathscinet  zmath
1985
9. V. P. Palamodov, “Asymptotic expansions of integrals in complex and real regions”, Mat. Sb. (N.S.), 127(169):2(6) (1985),  209–238  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:1 (1986), 207–236
1983
10. V. P. Palamodov, “Deformations of Hopf manifolds and the Poincaré–Dulac theorem”, Funktsional. Anal. i Prilozhen., 17:4 (1983),  7–16  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:4 (1983), 252–259  isi
11. V. P. Palamodov, “Invariants of analytic $\mathbb{Z}_2$-manifolds”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 68–69  isi
1982
12. V. P. Palamodov, “Cohomology of analytic algebras”, Tr. Mosk. Mat. Obs., 44 (1982),  3–61  mathnet  mathscinet  zmath
1980
13. V. P. Palamodov, “The asymptotic of oscillating integrals with an isolated stationary phase point”, Dokl. Akad. Nauk SSSR, 250:6 (1980),  1321–1324  mathnet  mathscinet  zmath
1978
14. V. P. Palamodov, “The work of G. E. Shilov in the theory of generalized functions and differential equations”, Uspekhi Mat. Nauk, 33:4(202) (1978),  189–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:4 (1978), 219–235
15. G. A. Magomedov, V. P. Palamodov, “Generalized analytic functions of several variables”, Mat. Sb. (N.S.), 106(148):4(8) (1978),  515–543  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:2 (1979), 181–205  isi
16. V. P. Palamodov, “2.5. Localization of polynomial submodules in some spaces of analytic functions and solvability of the $\overline\partial$-equation”, Zap. Nauchn. Sem. LOMI, 81 (1978),  125–127  mathnet; J. Soviet Math., 26:5 (1984), 2174–2175
1977
17. V. P. Palamodov, “From hyperfunctions to analytic functionals”, Dokl. Akad. Nauk SSSR, 235:3 (1977),  534–537  mathnet  mathscinet  zmath
18. V. P. Palamodov, “Stability of equilibrium in a potential field”, Funktsional. Anal. i Prilozhen., 11:4 (1977),  42–55  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:4 (1977), 277–289
1976
19. V. P. Palamodov, “Moduli and versal deformations of complex spaces”, Dokl. Akad. Nauk SSSR, 230:1 (1976),  34–37  mathnet  mathscinet  zmath
20. V. P. Palamodov, “Deformations of complex spaces”, Uspekhi Mat. Nauk, 31:3(189) (1976),  129–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:3 (1976), 129–197
1973
21. V. P. Palamodov, “Versal deformations of compact complex spaces”, Funktsional. Anal. i Prilozhen., 7:4 (1973),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:4 (1973), 335–336
1972
22. V. P. Palamodov, “On the existence of versal deformations of complex spaces”, Dokl. Akad. Nauk SSSR, 206:3 (1972),  538–541  mathnet  mathscinet  zmath
23. V. P. Palamodov, “Remarks about differentiable mappings of finite multiplicity”, Funktsional. Anal. i Prilozhen., 6:2 (1972),  52–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:2 (1972), 128–135
24. V. P. Palamodov, “On a Stein manifold the Dolbeault complex splits in positive dimensions”, Mat. Sb. (N.S.), 88(130):2(6) (1972),  287–315  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:2 (1972), 289–316
1971
25. V. P. Palamodov, “Homological methods in the theory of locally convex spaces”, Uspekhi Mat. Nauk, 26:1(157) (1971),  3–65  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:1 (1971), 1–64
1969
26. V. P. Palamodov, “Systems of linear differential equations”, Itogi Nauki. Ser. Matematika. Mat. Anal. 1968, 1969,  5–37  mathnet  mathscinet  zmath; Progr. Math., 10 (1971), 1–35
1968
27. V. P. Palamodov, “Differential operators on the class of convergent power series and the Weierstrass auxiliary lemma”, Funktsional. Anal. i Prilozhen., 2:3 (1968),  58–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:3 (1968), 235–244
28. V. P. Palamodov, “Differential operators in coherent analytic sheaves”, Mat. Sb. (N.S.), 77(119):3 (1968),  390–422  mathnet  mathscinet  zmath; Math. USSR-Sb., 6:3 (1968), 365–391
29. V. P. Palamodov, “A remark on exponential representation of solutions of differential equations with constant coefficients”, Mat. Sb. (N.S.), 76(118):3 (1968),  417–434  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:3 (1968), 401–416
30. V. P. Palamodov, “The projective limit functor in the category of linear topological spaces”, Mat. Sb. (N.S.), 75(117):4 (1968),  567–603  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:4 (1968), 529–559
31. V. P. Palamodov, “On verifiable functions”, Teor. Veroyatnost. i Primenen., 13:1 (1968),  96–113  mathnet  mathscinet  zmath
1967
32. A. M. Kagan, V. P. Palamodov, “Conditions of optimal unbiased estimation of parametric functions for incomplete exponential families with polynomial constraints”, Dokl. Akad. Nauk SSSR, 175:6 (1967),  1216–1218  mathnet  mathscinet  zmath
33. V. P. Palamodov, “Test of a multi-dimensional polynomial hypothesis”, Dokl. Akad. Nauk SSSR, 172:2 (1967),  291–293  mathnet  mathscinet  zmath
34. V. P. Palamodov, “Multiplicity of holomorphic mappings”, Funktsional. Anal. i Prilozhen., 1:3 (1967),  54–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:3 (1967), 218–226
35. A. M. Kagan, V. P. Palamodov, “Incomplete Exponential Families and Unbiased Minimum Variance Estimates. I”, Teor. Veroyatnost. i Primenen., 12:1 (1967),  39–50  mathnet  mathscinet; Theory Probab. Appl., 12:1 (1967), 36–46
1966
36. V. P. Palamodov, “An analytic problem arising in statistics”, Dokl. Akad. Nauk SSSR, 168:6 (1966),  1251–1253  mathnet  mathscinet  zmath
1965
37. V. P. Palamodov, “The problem of $M$-convexity”, Dokl. Akad. Nauk SSSR, 161:5 (1965),  1015–1018  mathnet  mathscinet  zmath
1964
38. V. P. Palamodov, “Underdetermined and overdetermined systems of differential equations with constant coefficients”, Dokl. Akad. Nauk SSSR, 156:6 (1964),  1288–1291  mathnet  mathscinet  zmath
1963
39. V. P. Palamodov, “On systems of differential equations with constant coefficients”, Dokl. Akad. Nauk SSSR, 148:3 (1963),  523–526  mathnet  mathscinet  zmath
40. V. P. Palamodov, “Regularization in a certain class of non-integrable functions and its connection with the problem of division”, Mat. Sb. (N.S.), 60(102):3 (1963),  270–292  mathnet  mathscinet  zmath
1962
41. V. P. Palamodov, “A general form for the solutions of differential equations with constant coefficients”, Dokl. Akad. Nauk SSSR, 143:6 (1962),  1278–1281  mathnet  mathscinet  zmath
42. V. P. Palamodov, “Fourier transforms of infinitely differentiable functions of rapid growth”, Tr. Mosk. Mat. Obs., 11 (1962),  309–350  mathnet  mathscinet  zmath
43. V. V. Grushin, V. P. Palamodov, “On the maximal number of mutually disjoint, pairwise homeomorphic figures which can be packed in 3-space”, Uspekhi Mat. Nauk, 17:3(105) (1962),  163–168  mathnet  mathscinet  zmath
1961
44. V. P. Palamodov, “Structure of polynomial ideals and their factor spaces in spaces of infinitely differentiable functions”, Dokl. Akad. Nauk SSSR, 141:6 (1961),  1302–1305  mathnet  mathscinet  zmath
45. V. P. Palamodov, “On the theory of hypo-elliptic and partially hypo-elliptic operators”, Dokl. Akad. Nauk SSSR, 140:5 (1961),  1015–1018  mathnet  mathscinet  zmath
46. V. P. Palamodov, “The general form of the solution of a homogeneous differential equation with constant coefficients”, Dokl. Akad. Nauk SSSR, 137:4 (1961),  774–777  mathnet  zmath
47. V. P. Palamodov, “The canonical regularization of functions with nonintegrable singularities”, Mat. Sb. (N.S.), 53(95):3 (1961),  353–366  mathnet  mathscinet  zmath
1960
48. V. P. Palamodov, “The conditions for proper solvability in the large of a class of equations with constant coefficients”, Dokl. Akad. Nauk SSSR, 132:3 (1960),  528–530  mathnet  mathscinet  zmath
49. V. P. Palamodov, “Regularization and the problem of division”, Dokl. Akad. Nauk SSSR, 132:2 (1960),  295–298  mathnet  mathscinet  zmath
50. V. P. Palamodov, “Well-posed boundary problems for partial differential equations on a half-space”, Izv. Akad. Nauk SSSR Ser. Mat., 24:3 (1960),  381–386  mathnet  mathscinet  zmath
51. V. P. Palamodov, “О двух геометрических задачах на максимум”, Mat. Pros., Ser. 2, 5 (1960),  179–184  mathnet
52. V. P. Palamodov, “On Conditions of well-defined solvability in the large of a class of equations with constant coefficients”, Uspekhi Mat. Nauk, 15:4(94) (1960),  208–210  mathnet
1957
53. V. P. Palamodov, “О многочленах, образующих возвратную последовательность 2-го порядка”, Mat. Pros., Ser. 2, 1 (1957),  139–147  mathnet

1976
54. P. S. Aleksandrov, I. M. Gel'fand, E. A. Gorin, V. V. Grushin, A. N. Kolmogorov, O. A. Oleinik, V. P. Palamodov, S. V. Fomin, “Georgii Evgen'evich Shilov (obituary)”, Uspekhi Mat. Nauk, 31:1(187) (1976),  217–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:1 (1976), 233–249
1970
55. F. A. Berezin, S. G. Gindikin, A. A. Kirillov, V. P. Palamodov, “All-Union Symposium on Theory of Holomorphic Functions of Several Complex Variables”, Uspekhi Mat. Nauk, 25:1(151) (1970),  219–220  mathnet

Presentations in Math-Net.Ru
1. Замечания об истории интегральной геометрии и вкладе И. М. Гельфанда
V. P. Palamodov
I. M. Gelfand and Modern Mathematics
December 17, 2013 16:05   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019